CSpace  > 应用数学研究所
无线网络中全调度问题的一种随机分布式算法
肖岚1; 闫桂英1; 任伟1; 李旭2
2008
Source Publication系统科学与数学
ISSN1000-0577
Volume028Issue:011Pages:1331
Abstract无线网络中的全调度,要确保网络中每个节点所可能的链路信息和广播信息都能无冲突地进行传输.通过简单的构造方法,证明了多项式时间内,能找到一个长度为O(△^2out △in)的全调度;并且给出了全调度问题的一种随机分布式算法,证明了这种随机分布式算法,对任意的常数h,0〈h〈1,能以1-h的概率,得到一长度为O(△in △^out Inn/h)的全调度.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39308
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京交通大学
Recommended Citation
GB/T 7714
肖岚,闫桂英,任伟,等. 无线网络中全调度问题的一种随机分布式算法[J]. 系统科学与数学,2008,028(011):1331.
APA 肖岚,闫桂英,任伟,&李旭.(2008).无线网络中全调度问题的一种随机分布式算法.系统科学与数学,028(011),1331.
MLA 肖岚,et al."无线网络中全调度问题的一种随机分布式算法".系统科学与数学 028.011(2008):1331.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[肖岚]'s Articles
[闫桂英]'s Articles
[任伟]'s Articles
Baidu academic
Similar articles in Baidu academic
[肖岚]'s Articles
[闫桂英]'s Articles
[任伟]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[肖岚]'s Articles
[闫桂英]'s Articles
[任伟]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.